+971-54-717-2569
 scholarsmepub@gmail.com

Saudi Journal of Civil Engineering (SJCE) | Volume-4;-Issue-08

Volume-4;-Issue-08

Original Research Article

Oct. 18, 2020

Solution of Rectangular Plate on Winkler’s Elastic Foundation Using Characteristic Orthogonal Polynomials

  E. I. Ogunjiofor

  Page Numbers : 119-124

  DOI : 10.36348/sjce.2020.v04i08.001


Open Access Journal

Contents are Open Access

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Contact Us

 +97 1547172569
 scholarsmepub@gmail.com
  editor@scholarsmepub.com
 http://www.scholarsmepub.com

© 2019 Scholars Middle East Publishers, All Rights Reserved.

Developed By JM